# SDR SWAA062559

- Difficulty date: July 20, 2006
- Submitted: July 21, 2006
- Operation: Air carrier
- Aircraft: N321SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 23342
- Aircraft time: 64,234 hours, 59,916 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Torque Tube
- Part number: 69378151
- Condition: Corroded
- Location: Rt Wing Flap
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED 20Y CHECK, FOUND RT WING INBOARD FORE FLAP INBOARD AND OUTBOARD TORQUE TUBES CORRODED.  REMOVED AND REPLACED INBOARD AND OUTBOARD TORQUE TUBES PER MM.
